# SDR SIMA20150908002

- Difficulty date: September 8, 2015
- Submitted: September 9, 2015
- Operation: Air carrier
- Aircraft: N655AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145452
- Aircraft time: 35,485 hours, 31,299 cycles
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Part number: 912R0201
- Part serial: 01459
- Condition: Failed
- Location: Cabin Pressure
- Stage of operation: UK
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

DEPARTING OUT WOULD NOT PRESSURIZE.  THEN CABIN ALT REACHED 10100 FT.  R & R PRESSURIZATION MANUAL CONTROLLER IAW AMM 21-31-02.  ALSO COMPLIED WITH AUTO PRESSURIZATION FUNCTIONAL TEST IAW AMM 21-31-00-700-802-A.  FOUND SATISFACTORY AT THIS TIME.
